| Model Number |
HYBRID FIBERTAK WITH NEEDLES, KNEE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 20-jan-2026, a distributor reported via email that an ar-3770sp hybrid knee fibertak anchor (knotless and knotted) experienced an issue in which the knotless mechanism broke while tensioning.A replacement anchor was opened to complete the procedure.This was discovered during a let procedure on (b)(6) 2026, with no reported patient harm.Additional information was requested on 22-jan-2026.